Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 166, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2023, 2:23 PM CDT for Barbour County, Alabama. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2023, 2:23 PM CDT (19:23 UTC)
- Expired
- Jun 14, 2023, 2:45 PM CDT
- In force
- 22 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Barbour County, AL
The radar
The Ft Rucker radar (KEOX), 50 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 10:09 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1769 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
223
WUUS54 KBMX 141923
SVRBMX
ALC005-141945-
/O.NEW.KBMX.SV.W.0166.230614T1923Z-230614T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
223 PM CDT Wed Jun 14 2023
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
East central Barbour County in southeastern Alabama...
* Until 245 PM CDT.
* At 223 PM CDT, a severe thunderstorm was located near Osco, or near
Eufaula, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eufaula and Osco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3175 8526 3190 8526 3192 8510 3191 8511
3190 8511 3189 8513 3188 8513 3186 8514
3179 8513 3178 8514 3177 8513 3176 8513
3177 8515 3175 8519
TIME...MOT...LOC 1923Z 270DEG 25KT 3181 8518
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
17/KLAWS1 follow-up statement
264
WWUS54 KBMX 141936
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
236 PM CDT Wed Jun 14 2023
ALC005-141945-
/O.EXP.KBMX.SV.W.0166.000000T0000Z-230614T1945Z/
Barbour AL-
236 PM CDT Wed Jun 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARBOUR COUNTY
WILL EXPIRE AT 245 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Alabama.
LAT...LON 3175 8526 3190 8526 3192 8510 3191 8511
3190 8511 3189 8513 3188 8513 3186 8514
3179 8513 3178 8514 3177 8513 3176 8513
3177 8515 3175 8519
TIME...MOT...LOC 1935Z 270DEG 25KT 3181 8508
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:18 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 14, 1:18 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 118 PM CDT Wed Jun 14 2023 ...New SHORT TERM, AVIATION... .SHORT TERM... (This evening through Thursday) Issued at 117 PM CDT WED JUN 14 2023 Severe weather and flooding issues remain likely this afternoon and evening and into tomorrow. Storms are currently ongoing across Central Alabama this afternoon, with a lower-end tornado threat across southern parts of the area and a more significant damaging wind and hail threat across the entire area. Storms are currently approaching northwestern counties from Mississippi and northwest Alabama, and hail and wind damage have already been reported across the area. A boundary is currently oriented roughly northwest to southeast across the area, with higher severe chances further south into the region. Temperatures and dewpts are surging over southwest Alabama, with dewpts into the upper 70s. Mesoanalysis currently depicts CAPE of >4,500 J/kg across the area and 100-150 m2/s2 0-1 km SRH across the southwestern counties. A storm currently in Noxubee County, Mississippi is currently moving southeastward into this area and is showing signs of intensifying. A Tornado Watch is in effect for Central Alabama until 5 PM. Rain and thunderstorm chances will remain heightened through tomorrow/Thursday with more waves of strong to potentially severe storms moving through overnight and in the early morning hours. For these waves, the main severe threat looks to remain along and south of the boundary, mainly the southern counties. The heavy rain/flooding chances remain somewhat high over the period, with numerous rounds of heavy rainfall moving over already saturated areas. A Flash Flood Watch is in effect through Thursday evening. 12 && .LONG TERM... (Friday through Tuesday) Issued at 243 AM CDT WED JUN 14 2023 An active northwest flow pattern will continue through the weekend. Timing of the upper impulses will be critical for probability of rain chances each day and night. Model consensus is for a cluster of storms to impact west Alabama Friday afternoon and evening, and along with it marginal risk of severe storms. The Storm Prediction Center currently has the Slight Risk upstream of Alabama on Friday, but would not be surprised in later outlooks to see the slight risk expanded into west Alabama. There may be a relative lull in convection late Friday night through Saturday, with another upstream impulse late Saturday night and into Sunday morning. There is a change on the upper level pattern early next week as a cut-off low develops over the Ohio Valley region and tracks southeast towards the Southeast States. If this occurs, it will bring an end to the more robust upstream convective complexes, but rain chances will remain above normal due to the close proximity of the upper low to Alabama. 58/rose && .AVIATION... (18Z TAFS) Issued at 117 PM CDT WED JUN 14 2023 Several rounds of showers and thunderstorms will pass through during the period. One rounds is currently ongoing across the area and is expected to clear to the southeast by 0z. Other rounds are expected overnight and into tomorrow. Cigs are currently VFR, occasionally MVFR, but should fall to MVFR at northern and central stations overnight. Cigs could fall to IFR by early morning before slowly improving back to MVFR by midday. TOI and MGM should fall to MVFR cigs by roughly 11z and improve by midday. 12 && .FIRE WEATHER... Several rounds of showers and thunderstorms with locally heavy rainfall Today through Thursday. Minimum RH values will remain well above critical thresholds the next few days. Rainfall totals through Friday could reach 1-2 inches north of I-20 and 2-4 inches south of I-20. 20-foot winds will be light and variable this morning becoming southwest 5-7 mph this afternoon. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 63 84 63 90 / 50 70 20 20 Anniston 64 83 66 90 / 70 70 20 30 Birmingham 65 83 67 90 / 70 70 20 40 Tuscaloosa 66 84 68 90 / 80 70 30 50 Calera 65 83 68 90 / 80 80 30 40 Auburn 64 81 67 88 / 80 80 40 40 Montgomery 67 84 68 91 / 80 80 50 50 Troy 68 86 68 92 / 80 80 50 50 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for the following counties: Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas- Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo- Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-Sumter- Talladega-Tallapoosa-Tuscaloosa. && SHORT TERM...12 LONG TERM....58 AVIATION...12
Hazardous weather outlook, Jun 14, 3:20 AM CDT, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 320 AM CDT Wed Jun 14 2023 ALZ011>015-017>050-151130- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 320 AM CDT Wed Jun 14 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe thunderstorms are likely across all of Central Alabama through tonight, with multiple rounds of storms currently expected. The primary threats are large hail, damaging wind gusts, and possibly a tornado. Flash flooding is also possible through tonight, mainly for areas along and south of Interstate 20. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Severe thunderstorms are possible across southern portions of Central Alabama on Thursday, and for western portions of Central Alabama on Friday. The primary threats are large hail and damaging wind gusts. With several periods of showers and thunderstorms forecast, flash flooding impacts could continue through Thursday evening, .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed through Friday.
In the hours before
Special weather statement, Jun 14, 10:26 AM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1026 AM CDT Wed Jun 14 2023
ALZ046-049-141600-
Pike AL-Bullock AL-
1026 AM CDT Wed Jun 14 2023
...A strong thunderstorm will impact portions of central Pike and
southwestern Bullock Counties through 1100 AM CDT...
At 1023 AM CDT, Doppler radar was tracking a strong thunderstorm near
Troy Municipal Airport, or 7 miles northwest of Troy, moving east at
30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Troy, Linwood, Ansley, Troy Municipal Airport, Beans Crossroads,
China Grove, Sandfield, High Ridge, Orion and Josie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for south central
and southeastern Alabama.
&&
LAT...LON 3194 8617 3197 8611 3197 8600 3203 8600
3211 8583 3186 8571 3177 8609
TIME...MOT...LOC 1523Z 260DEG 27KT 3189 8605
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JD/02Special weather statement, Jun 14, 10:42 AM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1042 AM CDT Wed Jun 14 2023
ALZ041-044-141615-
Autauga AL-Montgomery AL-
1042 AM CDT Wed Jun 14 2023
...Strong thunderstorms will impact portions of southeastern Autauga
and central Montgomery Counties through 1115 AM CDT...
At 1041 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Autauga County Airport to Snowdoun to near
Pike Road. Movement was northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Montgomery, Prattville, Pike Road, Montgomery Zoo, Boylston, Hyundai
Motors Of Alabama, Auburn University In Montgomery, Woodcrest,
Maxwell Air Force Base, Snowdoun, Lagoon Park, Hunter, Alabama State
University, Hope Hull, Dannelly Field, Eastdale Mall, Mount Meigs,
Montgomery Riverwalk Stadium, Pinedale and Gunter Air Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for central, south
central, southeastern and east central Alabama.
&&
LAT...LON 3228 8641 3232 8648 3234 8648 3234 8652
3237 8655 3241 8665 3245 8641 3241 8641
3243 8635 3241 8631 3244 8632 3247 8631
3248 8624 3244 8619 3243 8619 3244 8618
3228 8593 3227 8599 3221 8600 3212 8632
TIME...MOT...LOC 1541Z 247DEG 43KT 3239 8648 3225 8631 3229 8609
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
JD/02Local storm report, Jun 14, 1:03 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
103 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Tstm Wnd Dmg 2 WNW Whitney Junction 33.89N 86.33W
06/14/2023 St. Clair AL Emergency Mngr
Trees and power lines down on Crawford Cove
Rd.
1243 PM Hail 2 SE Altoona 34.01N 86.29W
06/14/2023 E1.00 inch Etowah AL Amateur Radio
1225 PM Hail 4 ESE Hendrix 34.01N 86.39W
06/14/2023 E1.00 inch Blount AL Trained Spotter
1235 PM Tstm Wnd Dmg 3 SSE Hendrix 34.00N 86.44W
06/14/2023 Blount AL Public
Trees down on Covered Bridge Circle.
1115 AM Tornado 2 S Eufaula 31.86N 85.15W
06/14/2023 Barbour AL Emergency Mngr
Confirmed by TDS from Maxwell and Fort
Rucker WSR-88D radars. EM reports damage on
State Dock Rd and in the Cyprus Cove
subdivision.
&&Local storm report, Jun 14, 1:06 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
106 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM Hail 2 SE Pebble 34.27N 87.53W
06/14/2023 E1.00 inch Winston AL Trained Spotter
&&
JD/02Local storm report, Jun 14, 1:28 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
128 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM Tstm Wnd Dmg 2 S Manchester 33.87N 87.25W
06/14/2023 Walker AL 911 Call Center
Trees down on Walston Bridge Rd.
&&
JD/02Local storm report, Jun 14, 2:16 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
216 PM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM Tstm Wnd Dmg 1 NE Warrior 33.83N 86.79W
06/14/2023 Jefferson AL Emergency Mngr
Trees down on Warrior Trafford Rd.
0145 PM Tstm Wnd Dmg 2 WSW Clay 33.69N 86.63W
06/14/2023 Jefferson AL Emergency Mngr
Tree on a house on Dewey Heights Rd.
0128 PM Tstm Wnd Dmg 2 NNE Village Springs 33.79N 86.63W
06/14/2023 Blount AL Emergency Mngr
Tree on vehicle on Red Valley Lane.
0129 PM Tstm Wnd Dmg 2 N Smoke Rise 33.91N 86.83W
06/14/2023 Blount AL Emergency Mngr
Trees down along HWY 31.
0130 PM Tstm Wnd Dmg 2 NNE Smoke Rise 33.90N 86.81W
06/14/2023 Blount AL Emergency Mngr
RV overturned on Hallmark Rd.
0131 PM Tstm Wnd Dmg 1 ENE Smoke Rise 33.89N 86.80W
06/14/2023 Blount AL Emergency Mngr
Trees and powerlines down on Rock Springs
Rd.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:15 AM CDT | Special Weather Statement | BMX | Pickens | 30 min |
| Jun 14, 2:25 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 35 min |
| Jun 14, 2:26 AM CDT | Special Weather Statement | BMX | Coosa | 34 min |
| Jun 14, 2:34 AM CDT | Flood Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 22 more | 39 hr |
| Jun 14, 2:53 AM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 14, 3:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 34 min |
| Jun 14, 3:30 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 24 min |
| Jun 14, 3:41 AM CDT | Special Weather Statement | BMX | Lee | 49 min |
| Jun 14, 3:46 AM CDT | Severe Thunderstorm Warning | BMX | Chilton | 21 min |
| Jun 14, 3:48 AM CDT | Special Weather Statement | BMX | Bibb | 27 min |
| Jun 14, 4:05 AM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jun 14, 4:25 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 50 min |
| Jun 14, 4:49 AM CDT | Special Weather Statement | BMX | Chambers | 26 min |
| Jun 14, 5:04 AM CDT | Special Weather Statement | BMX | Tallapoosa | 41 min |
| Jun 14, 5:13 AM CDT | Special Weather Statement | BMX | Lamar | 32 min |
| Jun 14, 5:42 AM CDT | Special Weather Statement | BMX | Fayette | 48 min |
| Jun 14, 5:45 AM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Jun 14, 6:22 AM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Jefferson, Shelby, Tuscaloosa | 2 hr |
| Jun 14, 7:11 AM CDT | Areal Flood Advisory | BMX | Tallapoosa | 3 hr |
| Jun 14, 7:46 AM CDT | Areal Flood Advisory | BMX | Lee | 119 min |
| Jun 14, 9:28 AM CDT | Special Weather Statement | BMX | Barbour | 32 min |
| Jun 14, 10:10 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 50 min |
| Jun 14, 10:26 AM CDT | Special Weather Statement | BMX | Pike | 34 min |
| Jun 14, 10:42 AM CDT | Special Weather Statement | BMX | Montgomery | 33 min |
| Jun 14, 10:56 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 30 min |
| Jun 14, 11:24 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 66 min |
| Jun 14, 11:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Jun 14, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 51 min |
| Jun 14, 12:16 PM CDT | Tornado Warning | BMX | Barbour | 14 min |
| Jun 14, 12:30 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 34 min |
| Jun 14, 12:33 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 57 min |
| Jun 14, 12:53 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 29 min |
| Jun 14, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 70 min |
| Jun 14, 1:09 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 33 min |
| Jun 14, 1:25 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 47 min |
| Jun 14, 1:46 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 48 min |
| Jun 14, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 67 min |
| Jun 14, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 36 min |
| Jun 14, 2:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 34 min |
| Jun 14, 2:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 62 min |
| Jun 14, 2:38 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 67 min |
| Jun 14, 2:38 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 82 min |
| Jun 14, 2:41 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 27 min |
| Jun 14, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 47 min |
| Jun 14, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 73 min |
| Jun 14, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 43 min |
| Jun 14, 3:37 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 53 min |
| Jun 14, 3:40 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 35 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | BMX | Montgomery | 2 hr |
| Jun 14, 3:43 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 47 min |
| Jun 14, 3:48 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Tallapoosa | 117 min |
| Jun 14, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 42 min |
| Jun 14, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 52 min |
| Jun 14, 4:12 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 48 min |
| Jun 14, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 74 min |
| Jun 14, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 36 min |
| Jun 14, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 31 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Marengo, Perry | 42 min |
| Jun 14, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 51 min |
| Jun 14, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 42 min |
| Jun 14, 5:02 PM CDT | Areal Flood Advisory | BMX | Barbour | 118 min |
| Jun 14, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 39 min |
| Jun 14, 5:33 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 57 min |
| Jun 14, 5:59 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.